Hölder’s Generalized Inequality on the Space of Upper Semi-Continuous Functions

Authors

  • A.A. Zaitov Tashkent University of Architecture and Civil Engineering, V.I. Romanovsky Institute of Mathematics, Academy of Sciences of Uzbekistan Author
  • M.R. Eshimbetov Tashkent International University of Financial Management and Technologies, Chirchik State Pedagogical University Author

DOI:

https://doi.org/10.58649/3b3yr385

Keywords:

idempotent measure, max-plus linear functional, Borel sets, upper semi continuous functions

Abstract

For a compact Hausdorff space X, we consider the space of set-functions on the σ-algebra of the Borel subsets of X, and also the space of normalized max-plus linear functionals on the space USC(X) of upper semi-continuous functions on X, equipped with idempotent operations. The main result establishes that a max-plus version of the Hölder inequality holds on the space of upper semi-continuous functions. 

References

Sh.A. Ayupov, M.R. Eshimbetov, A.A. Zaitov, Hölder inequality on the space of upper semi-continuous functions, Eurasian Mathematical Journal, 17(1) (2026), 10–22.

V.I. Bogachev, Measure Theory. Vol. I, Springer, (2007).

V.I. Bogachev, Measure Theory. Vol. II, Springer, (2007).

R. Engelking, General Topology, Revised and completed edition. Berlin: Heldermann Verlag, (1989).

J. Gunawardena, (Ed.) Idempotency, Publications of the Newton Institute, Cambridge University Press, Cambridge, 11 (1998).

L.D.R. Kočinac, A.A. Zaitov, M.R. Eshimbetov, On the Čech-completeness of the space of τ-smooth idempotent measures, Axioms, 13(8) (2024), 569–582.

L.D.R. Kočinac, A.A. Zaitov, M.R. Eshimbetov, On the spaces of idempotent probability measures on superparacompact spaces, Mat. Vesnik, in press.

B. Makarov, A. Podkorytov, Real Analysis: Measures, Integrals and Applications, Springer-Verlag London, (2013).

A. Puhalskii, Large Deviations and Idempotent Probability, Chapman & Hall/CRC, (2001).

T. Radul, Idempotent measures: absolute retracts and soft maps. Topological Methods in Nonlinear Analysis, 56(1) (2020), 161–172.

A. Sheldon, Measure, Integration and Real Analysis, Springer Open, (2010).

V.S. Varadarajan, Measures on topological spaces, Matematicheskii Sbornik, 55 (1961), 35–100.

A.A. Zaitov, M.R. Eshimbetov, On a max-plus variant of the Riesz representation theorem, Bulletin of the Institute of Mathematics, 6(5) (2023), 73–79.

M. Zarichnyi, Spaces and mappings of idempotent measures, Izvestiya: Mathematics, 74(3) (2010), 445–464.

M. Zarichnyi, L. Bazylevych, D. Repovš, Spaces of idempotent measures of compact metric spaces, Topology and its Applications, 157(1) (2010), 136–144.

Downloads

Published

2026-03-31

Data Availability Statement

No datasets were generated or analysed during the current study.